# SDR 07FDEA01176

- Difficulty date: March 29, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53610670207
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISDRILLED HOLE AT FRAME 13A DURING ACCOMPLISHMENT OF DR 179.  REPAIR PERFORMED BY REAM UP AND COLD WORKING IAW EA 6-5312-106395 A AND   RAS/AS/010/2007 ISS. C
